# SDR UPS00231502

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURFACE CORROSION ON UPPER SIDE OF TOILET PARTITION SUPPORT BS 330 APPROX RBL 20.  CORROSION ON THE TOILET PARTITION SUPPORT REMOVED AND FOUND MUCH DEEPER AND OUTSIDE LIMITS.  PARTITION SUPPORT REPLACED.  FABRICATED FROM EXTRUSION BAC 1510-335 AND INSTALLED IAW BOEING DWG NR 65-16316 WITH REF TO SRM 51-10-2 AND 51-30-2.
